| Model Number |
0147 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown product performance anomaly.Another rv lead was implanted to complete the procedure.Additional information has been requested but was not provided at this time.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown product performance anomaly.Another rv lead was implanted to complete the procedure.Additional information from the field representative provided this lead was surgically abandoned due to noise exhibited.No additional adverse patient effects were reported.